# SDR GTIA030532

- Difficulty date: June 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD LAV INBOARD SECTION FLOOR PANEL DELAMINATED AND CORRODED AROUND EDGES.  REPAIRED DELAMINATION.  (M)
